MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. FOLEY CATHETER, 400 SERIES 14 FR (+/-0.1C); CATHETER, UPPER URINARY TRACT

DEROYAL INDUSTRIES, INC. FOLEY CATHETER, 400 SERIES 14 FR (+/-0.1C); CATHETER, UPPER URINARY TRACT
Model Number 81-080414EU
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
A distributing facility reported, "we only received notification of balloon bursting as there is no mention of actual procedure taking place." the distributed followed up and stated no injuries or outcomes were reported.
 
Additional Manufacturer Narrative
A distributing facility reported, "we only received notification of balloon bursting as there is no mention of actual procedure taking place." the distributed followed up and stated no injuries or outcomes were reported.Deroyal industries, inc.Has requested return of the device but it has not yet been received.A supplier corrective action request (scar) has been issued to the supplier, spectrum plastics.The investigation is not complete at this time.No further information is available at this time.We will provide follow-up report once additional information becomes available.
 
Additional Manufacturer Narrative
A distributing facility reported, "we only received notification of balloon bursting as there is no mention of actual procedure taking place." the distributed followed up and stated no injuries or outcomes were reported.Deroyal industries, inc.Has requested return of the device and received it and sent to the supplier on 8/18/2026.Deroyal reviewed the work order for the product and no discrepancies were found.No finished goods from the lot were on hand for inspection.However, raw materials and 50 finished goods from a different lot were inspected.No defective products were identified.A complaint to sales ratio was conducted over the past two years and found to be (b)(4).A supplier corrective action request (scar) has been issued to the supplier, spectrum plastics.Spectrum inspected the returned sample and at first did not see an issue, however, during an inspection test when hands were removed from the shaft, a small hole was observed.The device history record (dhr) was reviewed for this lot.No discrepancies were found and all specifications were noted to be met.Spectrum noted that it was possible that this hole could have occurred by being nicked with a sharp or abrasive edge during the manufacturing process or due to handling or guiding components during use.Spectrum does 100% inflation and visual inspections for damage.100% of units are inflated with 12 cc of air and left for 10 minutes to identify any leaks or defects.Root cause: while the defect was confirmed, the specific cause of the hole was unable to be determined.It is possible that it could have occurred during manufacturing or during use.Corrective and preventive actions: spectrum trained operators on this defect to ensure awareness.Deroyal will continue to monitor for trends around this item and issue.The investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
FOLEY CATHETER, 400 SERIES 14 FR (+/-0.1C)
Common Device Name
CATHETER, UPPER URINARY TRACT
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1595 highway 33 south
new tazewell TN 37825
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1595 highway 33 south
new tazewell TN 37825
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key22629807
Report Number2320762-2025-00011
Device Sequence Number9002946
Product Code EYC
UDI-Device Identifier00749756596657
UDI-Public00749756596657
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K200757
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number81-080414EU
Device Lot Number61490947
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown